# SDR AALA2019123089012

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 6,755 hours, 2,772 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FUMES IN AFT A/C. ALL F/S SMELLED BURNING PLASTIC. NO PASSENGERS COMPLAINED. NO SMELL IN FLIGHT DECK. DIVERTED TO MFE. MAINTENANCE PERFORMED SMOKE JOB CARD 05-96-70. REMOVED AND REPLACED LEFT ACM IAW AMM 21-51-04. OPS CHECKED GOOD, LEAK CHECK GOOD.
